Couldn't find what you looking for?

TRY OUR SEARCH!

does cytotec causes hymen rupture ?? 

Loading...

Hello, 

it's very very unlikely for cytotec or misoprostol to cause hymen rupture - the tissue that forms the hymen isn't affected when woman takes cytotec. I assume you're asking this because of the cytotec use in inducing abortion, or medical abortion. Cytotec can cause uterus contracting and softening or dilation of the cervix which is why it's used in medical abortion or for inducing labor. However, cytotec doesn't affect the hymen, because hymen is made of entirely different type of tissue than uterus or cervix. All and all, cytotec can cause vaginal bleeding and so can hymen rupturing sometimes, and that's the all connection they appear to have. Depending on the reason a women takes cytotec - even if it's prescribed for stomach ulcer prevention, there is always some chance cytotec can cause vaginal bleeding.

Reply

Loading...